# SDR 01262005

- Difficulty date: January 26, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 27,379 hours, 30,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED ON THE GROUND.
